I'm a bit confused. In one post it sounds like the neurontin was helping, when you started taking it in regular doses...
. I tried to go a few days without taking any and it was absolutely awful. I think I may have even had a seizure. I dont remember what happened but I started shaking really strangely then blacked out. So I started the neurontin and now divided the doses among the entire day. I feel much better after 24 hrs. Almost normal.
but here you wrote that it's causing new symptoms...
The problem is since staring the gaba, it appears to not be agreeing with me. I feel very out if body, dizzy, memory issues, depressed, emotional, and a strange urge to not live any more. I was never like this.
In the first post on this thread you wrote "Im close to losing my job from suffering job performance due to the Klonopin taper/withdrawl and the fact I sleep once every three days. My brain is a mess."
I'm trying to ascertain if these symptoms could possibly be related to klonopin withdrawal rather than being caused by the neurontin.
When exactly did these symptoms start? Are they getting better, worse, or staying about the same?
If the start of these symptoms coincided with your jump from klonopin, then they are more likely to be caused by benzo withdrawal. If this is the case, then a fast taper off neurontin now could possibly make you feel even worse.
But if you are sure that what you are experiencing now is an adverse reaction to to neurontin, a fast taper off might help, but I don't know.
Perhaps you could post your story and current symptoms in our Members-only benzo forum
where members with more experience of benzo withdrawal might be able to help.
I'm not a doctor. My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.
My Introduction Thread
Full Drug and Withdrawal History
Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety)
Various other drugs over the years for side effects
2 month 'taper' off Lexapro 2010
Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal
DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms
Failed reinstatement of Lexapro and trial of Prozac (became suicidal)
May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.
Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes
Supplements which seem to help: High doses of Vitamin C, Magnesium, Garlic and Ginger. Taurine,
Vit D3, L-Theanine and Inositol. I'm one of the rare people who react badly to fish oil.
June 2016 - Started daily juicing, mostly vegetables and lots of greens.
VIDEO: Where did the chemical imbalance theory come from?
VIDEO: How are psychiatric diagnoses made?
VIDEO: Why do psychiatric drugs have withdrawal syndromes?
VIDEO: Can psychiatric drugs cause long-lasting negative effects?
VIDEO: Dr. Claire Weekes